×

zbMATH — the first resource for mathematics

Invariants symétriques entiers des groupes de Weyl et torsion. (French) Zbl 0269.22010

MSC:
22E15 General properties and structure of real Lie groups
14L99 Algebraic groups
13D99 Homological methods in commutative ring theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borel, A.: Sous groupes commutatifs et torsion des groupes de Lie compacts connexes. Tohoku Math. J. (2),13, 216-240 (1961) · Zbl 0109.26101
[2] Bourbaki, N.: Groupes et algèbres de Lie, chapitres 4, 5 et 6. Paris: Hermann 1968 · Zbl 0186.33001
[3] Demazure, M.: Données radicielles, exposé XXI in Schémas en Groupes III. Lecture notes in mathématics153. Berlin-Heidelberg-New York: Springer 1970
[4] Demazure, M.: Désingularisation des variétés de Schubert généralisées, à paraître
[5] Grothendieck, A.: Torsion homologique et sections rationnelles, exposé 5 in Anneaux de Chow et applications. Séminaire C. Chevalley 1958. Multigraphié. Secrétariat mathématique. Paris 1958
[6] Steinberg, R.: Differential équations invariant under finite reflection groups. Trans A. M. S.112, 392-400 (1964) · Zbl 0196.39202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.